Page 2 of 2 FirstFirst 12
Results 31 to 45 of 45
bad headache and suboxone has anyone had?
  1. #31
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,684

    Default

    If you will try Excedrin for Migraines it almost always helps. I've done this for years on this forum and I've seen lots of people with sub headaches. The OTC Excedrin Migraine most always works. I know it sounds too simple to be true but you have nothing to lose but a headache. Try a couple first, if you have to take three, but that usually is the most anyone needs. Hope that helps. I agree the sub drs don't know what they are doing or they would know that a simple OTC medication like this most always works. Let me know how it works out for you. And I can help you taper off the subs properly if you need the help. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  2. #32
    aaangelic is offline New Member
    Join Date
    Nov 2012
    Posts
    1

    Default absolutely.

    Quote Originally Posted by jwomiller View Post
    Hi can one please tell me if they are suffered from horrible headache once off Suboxone. i really need some answers thank you. on was on Suboxone only for three months. Again please if anyone has let me know. Thank you so much

    I've been on suboxone for almost a year and a half and i noticed after switching from the suboxone pills to the sublingual film, i have had terrible immobilizing headaches everyday, so bad i've had to go to the doctor and he is going to start giving me botox therapy, so i believe the suboxone is the cause of my headaches, just my personal experience.

  3. #33
    Jan4acure is offline New Member
    Join Date
    Nov 2011
    Location
    I live in Maine
    Posts
    5

    Default

    I was on Suboxone for a short time, Actually I had severe headaches like I was going to have a stroke headaches. After I stopped the Sub,s I continued to have headaches for awhile. If I were you I would definately be reporting this to your Dr. they should be giving you something to calm these headaces. I take a med called Esgic which saved me from looking for other drugs because I was in so much pain. Hope you get help & feel better.

  4. #34
    aristideiadanza is offline New Member
    Join Date
    Mar 2013
    Posts
    1

    Default

    well if you dont know about any other medicine then i guess a doc can help you... you can get a prescription from doctor

  5. #35
    litchi123 is offline Junior Member
    Join Date
    Jan 2013
    Location
    USA
    Posts
    25

    Default

    Quote Originally Posted by aristideiadanza View Post
    well if you dont know about any other medicine then i guess a doc can help you... you can get a prescription from doctor
    yes you right if Suboxone continue going on then you need to consult to a doctor......

  6. #36
    barnadvith is offline New Member
    Join Date
    Mar 2013
    Location
    London
    Posts
    4

    Default

    I have been on subs for several different periods of time to try to stop my drug use.And every time i have ever taken them, after about the second or third day i will start getting BAD headaches, almost like a "brain freeze". i can definitely relate to how you're feeling,

  7. #37
    Jp215 is offline New Member
    Join Date
    Jun 2013
    Posts
    3

    Default

    This is the third time I've tried to stop using and take suboxone but first time I'm getting these damn headaches they are terrible pounding along with vomiting oh my lord it's bad I tell ya I know what you are going through

  8. #38
    litchi123 is offline Junior Member
    Join Date
    Jan 2013
    Location
    USA
    Posts
    25

    Default

    suboxone some hoe better to heavy headaches , but it should be in proper amount that is suggest by our doc.

  9. #39
    randymiller00 is offline New Member
    Join Date
    Aug 2013
    Posts
    2

    Default

    Doctors augment their incomes with suboxone treatment because so many people need help. If the drug causes any complications which it does quite often, then they try to talk you into staying on sub and staying miserable. Doctors like these need to have their >>>>>>> revoked. It's ALL about the money, period. I'm in the same position and don't know what to do. Add up the weekly visit and the mandatory counseling plus how little time the doc has to spend with you and they turn a quick buck. Laws NEED to be changed! I'm personaly tired of being sick and much more tired of being treated like a SUB human

  10. #40
    lisam44 is offline New Member
    Join Date
    Nov 2014
    Posts
    2

    Default

    I think your wrong.I've never in my life had terrible headaches till I got on suboxone! I'm stress free n t headaches r terrible! I just hope I can switch to t subetex cause these headaches are completely awful

  11. #41
    MolliB1983 is offline New Member
    Join Date
    Dec 2016
    Posts
    5

    Default

    I have been on subs for 3 days. I was taking painkillers for 9 years before I decided to start subs...I took my first dose after 20 hours and was in really bad WD. My first dose I took 1/4 of an 8 mg strip (2mg) 45 minutes later I felt great! I wasn't high I was normal! For the first time in 9 years I finally felt normal. I know everyone is different but I was so thankful that was all it took as I don't want to be on them long. The next day I took another 1/4 in the morning around 7a.m. and another 1/4 in the evening. Then this morning I took a 1/4 and haven't needed another one yet. I am hoping to not have to take more than that a day so I can eventually start to skip and day and eventually not have to take them at all. With my experience so far I would say start with as little a dose possible and just go from there better to do to little as to do to much...your already on the right track hang there anything is possible if u believe

  12. #42
    Ilove2bpainfree is offline New Member
    Join Date
    Aug 2016
    Posts
    2

    Default

    It is very easy to come off of subutex/suboxone in my opinion, than it is painkillers. I have done it three times but I have chronic spine and nerve pain due to herniated discs i found out this year. Now im prescribed it for pain management. It works better than any pain killer for pain. And i suffer severe pain.

    The withdrawals, people will talk about how scary they are and how long they take. Its a lot to do with your mind though. I myself wanted to stop taking them and didnt have to so it was easier for me. The first week you just feel like >>>> and can't sleep. Mild bowel issues. The next week you are depressed and your skin does feel a bit weird with the hot/cold flashes but after two weeks, i felt better than I ever had in my life!

    Jumping from a small amount is best indeed. Like .05 is what i was taking when i jumped all three times.

    Best of luck even though this is old but hopefully someone will need the info and find this useful one day!

  13. #43
    Ilove2bpainfree is offline New Member
    Join Date
    Aug 2016
    Posts
    2

    Default

    Also.. yes. Naloxone gave me the worst migraines ever. Subutex , the straight buprenorphine, is best by far in my personal opinion and i have dealt with the both of them for 7 years. Wont touch suboxone now. Just subutex.

  14. #44
    Mandi33 is offline New Member
    Join Date
    Dec 2016
    Posts
    1

    Default

    Quote Originally Posted by sarah day View Post
    Hey jpiv83!

    I was wondering if you would be able to help me out. I've tried asking other people for their opinions but no one ever responded back to me. I just found out that I am 13 weeks almost 14 weeks pregnant. Prior to finding out I was taking strong pain medication everyday. I have already stopped but even though I stopped will my baby still go through withdrawal at birth?? And also, I will need to take suboxen for not even a week to make sure I dont withdrawal. So will that still be okay?? Like my baby wont be hurting for the rest of the pregnancy or afterwards right?? If you could please help me I would greatly appreciate it! Anyones opinion will help me out!!! Thank you very very much!!!

    Sarah DAy
    Is talk to a doctor. I was on a very high dose of methadone off the streets when I found out I was pregnant I quit cold turkey within the first month and then take anything else but I ended up going into labor my water breaking at 25 weeks while your pregnant letting your body go through withdrawals can have a major impact on your baby I've always been one to never take drugs while pregnant but in this case I think you should talk to a daughter that way they can bring you down or keep you on something to keep the baby stable and I'm only telling you this from experience my daughter was a 1. 12 ounces in the NICU for 90 days I wish I would have told a doctor because that may not have happened even though they're telling me that may not even have been the cause but a lot of women go through that and that's why some women stay on a low dose of methadone it's safer for the baby I don't agree with taking narcotics while being pregnant but in your case I would talk to your daughter that way you can keep your baby safe as possible good luck and God bless

  15. #45
    anylabtestwaco is offline Junior Member
    Join Date
    Sep 2016
    Posts
    22

    Default

    Don't not worry it happens and it is common with suboxone. Take Asprin it will help you.

Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22